MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS HUMERAL LINER IMPACTOR; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. UNIVERS REVERS HUMERAL LINER IMPACTOR; MANUAL INSTR, GENERAL SURGICAL
Model Number UNIVERS REVERS HUMERAL LINER IMPACTOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 01/31/2023, it was reported by a sales representative via sems that a ar-9531 humeral liner impactor broke.This occurred during a case, with no patient effect reported.No additional information provided.Additional information requested.Additional information provided 01/30/2023: the procedure performed was rsa on (b)(6) 2023.This was discovered during the implantation of humeral cup poly which is the last part of the case.The bone quality of the patient was good.No fragments broke inside of the patient.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint allegation confirmed based on the photo provided by the reporter.Visual inspection revealed that the ar-9531 humeral liner impactor handle was broken.The most likely cause for the reported failure can be attributed to user error due to user-applied excessive mechanical forces.

Brand Name
UNIVERS REVERS HUMERAL LINER IMPACTOR
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19498620
Report Number1220246-2024-05397
Device Sequence Number20810289
Product Code LXH
UDI-Device Identifier00888867062184
UDI-Public00888867062184
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS HUMERAL LINER IMPACTOR
Device Catalogue NumberAR-9531
Device Lot Number052118
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown